# SDR UIEA2018061501159

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,318 hours, 18,655 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE LOW ( 12 PSI ). PERFORMED OPS CHECK ON AIR SUPPLY DISTRIBUTION SYSTEM IAW AMM 49-11-00 OPS CHECK GOOD AT THIS TIME.
